# SDR DXTA2013100905532

- Difficulty date: October 8, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 10,061 hours, 7,968 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RED GEAR UNSAFE LIGHT REMAINED ON, CAUSING THE HYD LIGHT TO REMAIN ON AND THE STAB MISCOMPARE LIGHT TO COME ON.  VISUAL INSPECTION OF NLG STRUT FOR LEAKAGE,  NONE FOUND.   JACKED ACFT.  WRANG OUT WIRING TO NOSE, LEFT AND RIGHT UPLOCK SWITCHES: S3, BOTH LEGS IN EACH SWITCH. ALL 3 SWITCHES CHECKED GOOD IAW WDM 32-60-01 REV B.  MEASURED CHROME ON NLG STRUT AND FOUND IT TO BE AT 9.125 INCHES.  INFORMED THIS WAS OVEREXTENDED STRUT.   REPACKED NLG STRUT, SERVICED AND CYCLED GEAR 10 TIMES, ALL INDICATIONS NOW NORMAL.  MISCOMPARE CHECKED NORMAL.  WORK PERFORMED IAW MM 32-20-01 REV 7.
